Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 9, Pages 1691–1719 (Mi zvmmf603)  

Approximate determination of the impulse responses of a system of telegraph equations

V. G. Kurbatov

Lipetsk State Technical University

Abstract: Systems of telegraph equations govern the voltages and currents in closely spaced long parallel wires (coupled or multiconductor transmission lines). The impulse response is defined as the waveforms of the voltages and currents produced at the output on applying the deltalike signal at the input. It is proved that the impulse response consists of two terms: a sum of delta functions and a usual function $N$. An explicit formula is given for the first term, and an approximate determination method is proposed for calculating $N$.

Key words: telegraph equation, coupled transmission lines, impulse response, difference operator, matrix pencil.

Full text: PDF file (3589 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:9, 1632–1659

Bibliographic databases:
UDC: 519.63
Received: 25.06.2004

Citation: V. G. Kurbatov, “Approximate determination of the impulse responses of a system of telegraph equations”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005), 1691–1719; Comput. Math. Math. Phys., 45:9 (2005), 1632–1659

Citation in format AMSBIB
\Bibitem{Kur05}
\by V.~G.~Kurbatov
\paper Approximate determination of the impulse responses of a system of telegraph equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 9
\pages 1691--1719
\mathnet{http://mi.mathnet.ru/zvmmf603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2216077}
\zmath{https://zbmath.org/?q=an:1087.35060}
\elib{https://elibrary.ru/item.asp?id=9142436}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 9
\pages 1632--1659
\elib{https://elibrary.ru/item.asp?id=13480697}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf603
  • http://mi.mathnet.ru/eng/zvmmf/v45/i9/p1691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:434
    Full text:124
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021